# SDR JJBA20210121034

- Difficulty date: January 21, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N14173
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500872
- Aircraft time: 35,403 hours, 24,255 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SHEAR CLIP OF CARGO DOOR, AT FR 68 BETWEEN STR 15L-16L.  ON AFT SHEAR CLIP OF CARGO DOOR, AT FR 68 BETWEEN STR 15L-16L CORROSION BLENDED OUT OF LIMITS.  ON AFT SHEAR CLIP OF CARGO DOOR, AT FR 68 BETWEEN STR 15L-16L CUT.  ON AFT SHEAR CLIP OF CARGO DOOR, AT FR 68 REPAIR CARRIED OUT.
